Publications

1963
Jorgenson, Dale. “Capital Theory and Investment Behavior.” American Economic Review 53, no. 2 (1963): 247-259.
Reprinted in R. A. Gordon and L. R. Klein (eds.), Readings in Business Cycles , Homewood, Irwin, 1965, pp. 366-378; reprinted in Bobbs-Merrill Reprint Series in Economics , Econ-167. This article has been identified as a Citation Classic, based on 195 citations in the Social Sciences Citation Index , in Current Contents , Vol. 14, No. 40, October 4, 1982. The paper was chosen as one of the Top 20 papers published in the first 100 years of the American Economic Review by Kenneth J. Arrow, B. Douglas Bernheim, Martin S. Feldstein, Daniel L. McFadden, James M. Poterba, and Robert M. Solow (2011), “100 Years of the American Economic Review: The Top Twenty Articles,” American Economic Review, Vol. 101, February, pp. 1-10. Investment 1, ch. 1, pp. 1-16.
Jorgenson, Dale, and JJ McCall. “Optimal Replacement Policies for a Ballistic Missile.” Management Science 9, no. 3 (1963): 358-379.
Jorgenson, Dale. “The Structure of Multi-Sector Dynamic Models: Some Further Examples.” International Economic Review 4, no. 1 (1963): 101-104.
1962
Jorgenson, Dale, DVT Bear, and HM Wagner. “Elementary Proofs of Propositions on Leontief-Minkowski Matrices.” Metroeconomica 14, no. 3 (1962): 59-64.
Jorgenson, Dale, and R Radner. “Optimal Replacement and Inspection of Stochastically Failing Equipment.” In Studies in Applied Probability and Management Science, edited by KJ Arrow, S Karlin, and H Scarf, 184-206. Stanford University Press, 1962.
1961
Jorgenson, Dale. “The Structure of Multi-Sector Dynamic Models.” International Economic Review 2, no. 3 (1961): 276-291.
Jorgenson, Dale. “The Development of a Dual Economy.” The Economic Journal 71, no. 282 (1961): 309-334.
Jorgenson, Dale. “Multiple Regression Analysis of a Poisson Process.” Journal of the American Statistical Association 58, no. 294 (1961): 235-245.
Jorgenson, Dale. “Stability of a Dynamic Input-Output System.” Review of Economic Studies 27, no. 76 (1961): 105-116.
Reprinted in F.H. Hahn (ed.), Readings in the Theory of Economic Growth , London, Macmillan, 1971, pp. 264-275.
1960
Jorgenson, Dale. “A Dual Stability Theorem.” Econometrica 28, no. 4 (1960): 892-899.
Growth 1, Ch. 1, pp. 1-8.
Jorgenson, Dale. “On Stability in the Sense of Harrod.” Economica 27, no. 107 (1960): 243-248.

Pages